# SDR DALA2025081806175

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 60,404 hours, 31,309 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TOP SKIN PANEL 2 LOWER SURFACE T/E OVERHANG AREA, AT RIB 17 +190MM SKIN WITH CORROSION.   PERFORMED REPAIR AT TOP SKIN PANEL 2 LOWER SURFACE, T/E OVERHANG AREA AT RIB 17+410MM (AREA 10) I/A/W ER/A 627459-14AD. (1145846)
